# SDR FDEA201004221283

- Difficulty date: April 22, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196017
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK NUMEROUS AREAS MAIN CABIN BS 990 - BS 1090, LBL 45.  REMOVED SEAT TRACK SECTION FROM BS 950 10 - BS 1135 LBL 45, FABRICATED NEW SEAT TRACK FROM BAC 1520-792-7178-T6 DIM: 25', FABRICATED NEW SPLICE SECTION 2 EA ANGLES FROM BAC 1503-1001227 DIM: 15" X 3", LOWER STRAP FROM 7075-T6 .250 DIM: 9" X 2" & INSTALLED NEW SEAT TRACK SECTION & SPLICES IAW SRM 51-30-2, SRM 53-10-5, FIG 1 & SRM 51-10-2.
